# SDR DHL2001363022

- Difficulty date: August 8, 2001
- Submitted: September 11, 2001
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 7500 · Engine Bleed Air System
- Part: Support
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON A-5 CHECK, NR 2 ENGINE 14TH STAGE PNEUMATIC DUCT SUPPORT ROD (ARM) AT 9:00 O`CLOCK POSITION IS CRACKED.  REMOVED AND REPLACED NR 2 ENGINE 14TH STAGE PNEUMATIC DUCT SUPPORT ROD (ARM) AT 7:00 O`CLOCK POSITION IAW A-300 MM 75-00.
